Follow
Andres Santos
Andres Santos
Professor of Economics, University of California Los Angeles
Verified email at econ.ucla.edu - Homepage
Title
Cited by
Cited by
Year
Inference on directionally differentiable functions
Z Fang, A Santos
The Review of Economic Studies 86 (1), 377-412, 2018
224*2018
A score based approach to wild bootstrap inference
P Kline, A Santos
Journal of Econometric Methods 1 (1), 23-41, 2012
2222012
Using instrumental variables for inference about policy relevant treatment parameters
M Mogstad, A Santos, A Torgovitsky
Econometrica 86 (5), 1589-1619, 2018
2112018
Inference in nonparametric instrumental variables with partial identification
A Santos
Econometrica 80 (1), 213-275, 2012
126*2012
On the testability of identification in some nonparametric models with endogeneity
IA Canay, A Santos, AM Shaikh
Econometrica 81 (6), 2535-2559, 2013
1222013
The wild bootstrap with a “small” number of “large” clusters
IA Canay, A Santos, AM Shaikh
Review of Economics and Statistics 103 (2), 346-363, 2021
1102021
Asymptotically Efficient Estimation of Models Defined by Convex Moment Inequalities
K Hiroaki, A Santos
Econometrica 82 (1), 387-413, 2014
892014
Sensitivity to missing data assumptions: Theory and an evaluation of the U.S. wage structure
K Patrick, S Andres
Quantitative Economics 4, 231-267, 2013
832013
Constrained conditional moment restriction models
V Chernozhukov, WK Newey, A Santos
Econometrica 91 (2), 709-736, 2023
782023
The econometrics of shape restrictions
D Chetverikov, A Santos, AM Shaikh
Annual Review of Economics 10, 31-63, 2018
732018
Instrumental variable methods for recovering continuous linear functionals
A Santos
Journal of Econometrics 161 (2), 129-146, 2011
462011
Overidentification in regular models
X Chen, A Santos
Econometrica 86 (5), 1771-1817, 2018
442018
Higher order properties of the wild bootstrap under misspecification
P Kline, A Santos
Journal of Econometrics 171 (1), 54-70, 2012
362012
Inference for Large‐Scale Linear Systems With Known Coefficients
Z Fang, A Santos, AM Shaikh, A Torgovitsky
Econometrica 91 (1), 299-327, 2023
302023
On the asymptotic optimality of empirical likelihood for testing moment restrictions
Y Kitamura, A Santos, AM Shaikh
Econometrica 80 (1), 413-423, 2012
292012
A two-step method for testing many moment inequalities
Y Bai, A Santos, AM Shaikh
Journal of Business & Economic Statistics 40 (3), 1070-1080, 2022
26*2022
Semi‐parametric estimation of non‐separable models: a minimum distance from independence approach
I Komunjer, A Santos
The Econometrics Journal 13 (3), S28-S55, 2010
132010
Semiparametric estimation of invertible models
A Santos
Working Paper. 1, 2011
52011
On testing systems of linear inequalities with known coefficients
Y Bai, A Santos, AM Shaikh
Working Paper, 2022
42022
A Bootstrap procedure for Inference in nonparametric instrumental variables
A Santos
Manuscript. University of California, San Diego, 2008
42008
The system can't perform the operation now. Try again later.
Articles 1–20